MathSciNet Relay Station
MathSciNet bibliographic data
MR2399040 (2010b:35501) 35R35 (35B65 35J20 35J92 49J10)
Petrosyan, Arshak On the full regularity of the free boundary in a class of variational problems. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2763–2769.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement